# SDR UALA2012110606363

- Difficulty date: November 5, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 68,158 hours, 12,829 cycles
- Engine: Pwa PW4077
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Faulty
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE EEC C1 L LEFT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION. ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.STATUS  MSG01- NOT ACTIVE CRUISE MODE DEPENDENT; ELECTRONIC ENGINE CONTROL (L ENG) T2 SIGNAL DOES NOT AGREE WITH TOTAL AIR TEMPERATURE SIGNALS FROM AIR DATA INERTIAL REFERENCE UNIT AND SECONDARY ATTITUDE AIR DATA REFERENCE UNIT.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG-7762081 INACTV ER MODE.  REPLACED TAT PROBE MESSAGE GONE
